# SDR DALA2016020200792

- Difficulty date: February 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 32,226 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 170-190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR FLOOR SUPPORT HAS CORROSION IN SEVERAL AREAS BETWEEN BS 170-190. MARKED.   BLENDED FLOOR SUPPORT IAW SRM 53-00-00, PG 5, FIG 103.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW AMM 51-10-00-370-803 SUB TASK 380-001,  AMM 51-10-00-370-805,  51-10-00-370-805,  SRM 51-41-05, PG 3 FIG 2, SRM 51-20-05, PG 12, FIG 3, AND  SRM 51-10-04, STEP 37.
